# SDR 2003FA0000027

- Difficulty date: December 19, 2002
- Submitted: January 9, 2003
- Operation: General aviation
- Aircraft: N739LC
- Make and model: Cessna 172N
- Aircraft serial: 17270619
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Part time: 3,930 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED CENTER TOP EDGE OF LT DOOR FROM HEADLINER.  FOUND OUTSIDE AIR DUCT CHAFING ON FUEL VENT LINE, CORRODED HOLE IN LINE.  BOTH LINE AND DUCT REPLACED.  SPIRAL PLASTIC WRAP ADDED TO NEW LINE DUE TO TIGHT AREA ON LT SIDE.  RT SIDE INSPECTED, NO PROBLEMS, AS CLEARANCE IS ADEQUATE.  INSPECTION AT LEAST DURING ANNUAL INSPECTIONS SHOULD BE ACCOMPLISHED.  REQUIRES OPENING HEADLINER TO VIEW DUCT, LINES AND RUBBER HOSE CONNECTIONS.
